UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Two-dimensional adaptive Fourier decomposition Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 10,Page: 2431-2448
Authors:  Tao Qian
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Complex Hardy Space  Greedy Algorithm  Induced Complete Dictionary  Instantaneous Frequency  Multiple Fourier Series  Product-szegö Dictionary  Product-tm System  Rational Orthogonal System  Several Complex Variables  Signal Analysis  Systems Identification  Takenaka–malmquist System